Journal of the Mathematical Society of Japan

Dimension theory of group C*-algebras of connected Lie groups of type I

Takahiro SUDO

Full-text: Open access

Abstract

In this paper we determine isomorphism classes of connected solvable Lie groups with some conditions such that their group C*-algebras have stable rank one, and give its applications. Also, we show that stable rank of group C*-algebras of connected Lie groups of type I is estimated in terms of their closed normal subgroups and quotient groups.

Article information

Source
J. Math. Soc. Japan, Volume 52, Number 3 (2000), 583-590.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213107288

Digital Object Identifier
doi:10.2969/jmsj/05230583

Mathematical Reviews number (MathSciNet)
MR1760606

Zentralblatt MATH identifier
0971.46039

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx]

Keywords
Group $C^{*}$-algebras stable rank Lie groups

Citation

SUDO, Takahiro. Dimension theory of group $C^{*}$ -algebras of connected Lie groups of type I. J. Math. Soc. Japan 52 (2000), no. 3, 583--590. doi:10.2969/jmsj/05230583. https://projecteuclid.org/euclid.jmsj/1213107288


Export citation